# SDR ZZDA2011995

- Difficulty date: December 4, 2011
- Submitted: December 5, 2011
- Operation: Air carrier
- Aircraft: N994AT
- Make and model: Boeing 717-200
- Aircraft serial: 55138
- System (JASC): 2560 · Emergency Equipment
- Part: Fitting
- Condition: Corroded
- Location: Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD & AFT MAIN CABIN  GALLEY DOOR GIRT BAR FITTINGS, CORROSION.  ACCOMPLISHED GIRT BAR FITTINGS REPLACEMENT PER B717 SRM 51-41-01.
